# SDR SWAA2017041713130

- Difficulty date: April 4, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727a-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT ZEE ANGLE CORRODED BETWEEN BS 727A TO 727D.  R & R THE ZEE ANGLE IAW SRM.
